# SDR HEEA0010304

- Difficulty date: June 26, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N3539T
- Make and model: Bolkms BO105S
- Aircraft serial: S397
- System (JASC): 2312 · VHF Communications System
- Part: Transceiver
- Part number: 6222078001
- Condition: Mis Wired
- Location: Cockpit
- Component: VHF251
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

VHF SELECT KNOB IS WIRED BACKWARDS.   TIME SINCE REPAIR 2:20.
